| Model Number |
4677 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) system triggered lead safety switch (lss) due to high out of range left ventricular (lv) lead pacing impedance measurements greater than 2000 ohms.This lv lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.